Vol 21, No 1-2 (2014) ISSN: 0793-1786

Table of Contents

Articles

About sign-constancy of Green's function of one-point problem for impulsive second order delay equations PDF
A. Domoshnitsky, G. Landsman, S. Yanetz p.3-15
On positivity of Green functions for a functional differential equation PDF
S. Labovskiy, I. Volinsky p.17–30
Exact controllability of an integro-differential equation with deviated argument PDF
M. Muslim, R. Agarwal p.31-45
The second and third boundary problem for FDEs PDF
D. Neverova p.47-65
Second-order differential equations of mixed type PDF
E. Thandapani, R. Rema p.67–90
Oscillation of a class of fourth order functional differential equations PDF
A. Tripathy, S. Panigrahi, P. Reddy p.91-108

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786